Journal of East China Normal University(Natural Sc ›› 2014, Vol. 2014 ›› Issue (1): 21-26.

• Article • Previous Articles     Next Articles

Relations between solutions of two classes of  differential equations with entire function coefficients and functions of small growth

SUN Gui-rong   

  1. Department of Mathematics, University of Science and Technology of Suzhou, Suzhou Jiangsu 215009, China
  • Received:2013-04-01 Revised:2013-07-01 Online:2014-01-25 Published:2015-09-25

Abstract: This paper was devoted to studying two classes of second
order linear
 differential equations with entire function coefficients by using the
  value distribution theory.
The relations between functions of small growth and the solutions of
the equations, as well as, their 1st and 2nd derivatives
investigated. The results improve some previous works.

Key words: differential equation, exponent of convergence, small function

CLC Number: